Communications in Mathematical Physics

, Volume 216, Issue 1, pp 23–57

Combinatorics of q-Characters of Finite-Dimensional Representations of Quantum Affine Algebras

  • Edward Frenkel
  • Evgeny Mukhin

DOI: 10.1007/s002200000323

Cite this article as:
Frenkel, E. & Mukhin, E. Commun. Math. Phys. (2001) 216: 23. doi:10.1007/s002200000323

Abstract:

We study finite-dimensional representations of quantum affine algebras using q-characters. We prove the conjectures from [FR] and derive some of their corollaries. In particular, we prove that the tensor product of fundamental representations is reducible if and only if at least one of the pairwise normalized R-matrices has a pole.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Edward Frenkel
    • 1
  • Evgeny Mukhin
    • 1
  1. 1.Department of Mathematics, University of California, Berkeley, CA 94720, USAUS

Personalised recommendations